# SDR GTIA2024092638396

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,041 hours, 18,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38834
- Condition: Inoperative
- Location: Zone 200
- Part time: 4,494 hours, 2,050 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE MALFUNCTIONING-R&R AFT MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING # A320-EMER EQUIP REV 4.
